Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
I’ve been holding out on taking preventative drugs for migraine as they all seem to have significant side effects. Now considering propranolol, as I have got a migraine every week the past month.
How have you felt on it if you’ve taken it?
I already have now blood pressure and am worried I’ll find vigorous excercise, like running, hard...
It’s been a godsend for me I had five years of dreadful migraines today 8 years later I have the occasional headache but not the dreadful ones I used to have.